Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

After having unwanted 72 my periods are not normal. Am i pregnant ?

i want to know if i am pregnant hi i had sex with my boy friend after two hour i took unwanted 72 .after 5 days or a week i start bleeding have it for 3 days but now the problem is that i did not have my normal period which comes normal avrey month it come almost 2nd of all month but it is almost a week i know the period take 28 day to come but still i am facing problem i had sex with him on 11aug then later i had a bleeding on 15 or 16 of aug it was for 3 days but the problem is that my normal periods which stared on 1 sept it did not come till today is 9sept i am worried i want to know if i am pregnant
Asked On : Fri, 9 Sep 2011
Answers:  2 Views:  420
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to healthcare magic forum.
as you had bleeding after taking unwanted pill,now the next cycle due is after 30 days of your this bleeding date.
so there is nothing to worry,you are not pregnant.
I think you are clear now.
Answered: Fri, 9 Sep 2011
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
If there is a complete bleeding after taking unwanted 72 than there is no any chances of pregnancy.Disturbances in cycle could be due to some changes in hormonal pattern.Go for urine pregnancy test to confirm the pregnancy and consult gynecologist for further guidance.
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor